Advertisement

On Work of Barmpalias and Lewis-Pye: A Derivation on the D.C.E. Reals

  • Joseph S. Miller
Chapter
Part of the Lecture Notes in Computer Science book series (LNCS, volume 10010)

Abstract

Let \(\alpha \) and \(\beta \) be (Martin-Löf) random left-c.e. reals with left-c.e. approximations \(\{\alpha _s\}_{s\in \omega }\) and \(\{\beta _s\}_{s\in \omega }\).

References

  1. 1.
    Ambos-Spies, K., Weihrauch, K., Zheng, X.: Weakly computable real numbers. J. Complexity 16(4), 676–690 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Barmpalias, G., Lewis-Pye, A.: Differences of halting probabilities (submitted)Google Scholar
  3. 3.
    Calude, C.S., Hertling, P.H., Khoussainov, B., Wang, Y.: Recursively enumerable reals and Chaitin \(\Omega \) numbers. Theoret. Comput. Sci. 255(1–2), 125–149 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chaitin, G.J.: A theory of program size formally identical to information theory. J. Assoc. Comput. Mach. 22, 329–340 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Demut, O.: Constructive pseudonumbers. Comment. Math. Univ. Carolinae 16, 315–331 (1975)MathSciNetGoogle Scholar
  6. 6.
    Rodney, G.: Algorithmic Randomness and Complexity. Theory and Applications of Computability. Springer, New York (2010)zbMATHGoogle Scholar
  7. 7.
    Downey, R.G., Hirschfeldt, D.R., Nies, A.: Randomness, computability, and density. SIAM J. Comput. 31(4), 1169–1183 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kučera, A., Slaman, T.A.: Randomness and recursive enumerability. SIAM J. Comput. 31(1), 199–211 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ng, K.M.: Some properties of d.c.e. reals and their degrees. Master’s thesis, National University of Singapore (2006)Google Scholar
  10. 10.
    Nies, A.: Computability and Randomness. Oxford Logic Guides, vol. 51. Oxford University Press, Oxford (2009)CrossRefzbMATHGoogle Scholar
  11. 11.
    Raichev, A.: Relative randomness and real closed fields. J. Symbolic Logic 70(1), 319–330 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Rettinger, R., Zheng, X.: Solovay reducibility on d-c.e real numbers. In: Wang, L. (ed.) COCOON 2005. LNCS, vol. 3595, pp. 359–368. Springer, Heidelberg (2005). doi: 10.1007/11533719_37 CrossRefGoogle Scholar
  13. 13.
    Solovay, R.M.: Draft of paper (or series of papers) related to Chaitin’s work. IBM Thomas J. Watson Research Center, Yorktown Heights, NY, 215 pages (1975)Google Scholar
  14. 14.
    Zheng, X., Rettinger, R.: On the extensions of Solovay-Reducibility. In: Chwa, K.-Y., Munro, J.I.J. (eds.) COCOON 2004. LNCS, vol. 3106, pp. 360–369. Springer, Heidelberg (2004). doi: 10.1007/978-3-540-27798-9_39 CrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Wisconsin–MadisonMadisonUSA

Personalised recommendations